Alert archive / South Dakota / River Flood Warnings in 2014

River Flood Warning 7, NWS Aberdeen, SD

June 19, 2014Corson County, South Dakota

NWS Aberdeen, SD issued this river flood warning at Jun 19, 2014, 3:22 PM MDT for Corson County, South Dakota. It was in force for 43 hr.

The area

The outline as issued.

The facts

Issued
Jun 19, 2014, 3:22 PM MDT (21:22 UTC)
Expired
Jun 21, 2014, 10:30 AM MDT
In force
43 hr
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Flood severity
Minor

County Corson County, SD

The radar

The Bismarck radar (KBIS), 125 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Grand River (SD) near Little Eagle (LIES2).

Action stage
13 ft
Minor stage
15 ft
Moderate stage
17 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06357800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

647 
WGUS43 KABR 192122
FLWABR
BULLETIN-IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
422 PM CDT THU JUN 19 2014

...THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN SOUTH DAKOTA...

  GRAND RIVER NEAR LITTLE EAGLE 

.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT 
THE FORECASTS. 
 
THE GRAND RIVER NEAR LITTLE EAGLE IS RISING RAPIDLY AND HAS NOW REACHED 
MINOR FLOOD STAGE AT 15.1 FT. THE RIVER IS RESPONDING TO RECENT RAINFALL 
AND IS EXPECTED TO RISE FURTHER INTO MINOR FLOOD BEFORE BEGINNING TO FALL.
 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE 
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.

FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT 
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.

&&

SDC031-210122-
/O.NEW.KABR.FL.W.0007.140619T2122Z-140621T1630Z/
/LIES2.1.ER.140619T2100Z.140620T1200Z.140621T1030Z.NO/
322 PM MDT THU JUN 19 2014

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GRAND RIVER NEAR LITTLE EAGLE.
* AT  3:01 PM THURSDAY THE STAGE WAS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY 
  TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SATURDAY MORNING.
* AT 17.0 FEET...EXTENSIVE FLOODING OF PASTURE LAND BEGINS AS BOTH 
  BANKS OF THE RIVER ARE OVERTOPPED.  

&&



LAT...LON 4564 10045 4571 10069 4575 10105 4559 10106
      4555 10051 4564 10045       

$$
4 follow-up statements
367 
WGUS83 KABR 200630
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
130 AM CDT FRI JUN 20 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH 
DAKOTA...

  GRAND RIVER NEAR LITTLE EAGLE

.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT 
THE FORECASTS. 
 
**************************************************** 

......INSERT BASIS AND ADDITIONAL INFORMATION HERE!!!.....
 

......DON'T PUT $$ AT THE END OF PRODUCT...
 

**************************************************** 
 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE 
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.

FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT 
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.

&&

SDC031-210630-
/O.EXT.KABR.FL.W.0007.000000T0000Z-140621T2324Z/
/LIES2.2.ER.140619T2100Z.140620T1200Z.140621T1724Z.NO/
1230 AM MDT FRI JUN 20 2014

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR LITTLE EAGLE
* UNTIL TOMORROW LATE MORNING...
* AT 11PM THURSDAY THE STAGE WAS 18.0 FEET...
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST...
  
* FLOOD STAGE IS 15.0 FEET...
* FORECAST...THE RIVER ROSE ABOVE FLOOD STAGE YESTERDAY EARLY 
  AFTERNOON AND WILL CONTINUE RISING TO NEAR 18.5 FEET BY THIS 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE 
  MORNING.
* AT 17.0 FEET...EXTENSIVE FLOODING OF PASTURE LAND BEGINS AS BOTH 
  BANKS OF THE RIVER ARE OVERTOPPED.  

&&



LAT...LON 4564 10045 4571 10069 4575 10105 4559 10106
      4555 10051 4564 10045       

$$
487 
WGUS83 KABR 200638 CCA
FLSABR
FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE ABERDEEN SD
130 AM CDT FRI JUN 20 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH 
DAKOTA...

  GRAND RIVER NEAR LITTLE EAGLE

.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT 
THE FORECASTS. 
 
THE GRAND RIVER NEAR LITTLE EAGLE IS RESPONDING TO RECENT RAINFALL 
AND WATER LEVELS ARE NOW AT THE MODERATE FLOOD STAGE OF 18 FT. THE 
RIVER IS EXPECTED TO REMAIN IN MODERATE FLOOD STAGE THROUGH FRIDAY 
MORNING...BEFORE BEGINNING TO FALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE 
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.

FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT 
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.

&&

SDC031-210630-
/O.EXT.KABR.FL.W.0007.000000T0000Z-140621T2324Z/
/LIES2.2.ER.140619T2100Z.140620T1200Z.140621T1724Z.NO/
1230 AM MDT FRI JUN 20 2014

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR LITTLE EAGLE
* UNTIL TOMORROW LATE MORNING...
* AT 11PM THURSDAY THE STAGE WAS 18.0 FEET...
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST...
  
* FLOOD STAGE IS 15.0 FEET...
* FORECAST...THE RIVER ROSE ABOVE FLOOD STAGE YESTERDAY EARLY 
  AFTERNOON AND WILL CONTINUE RISING TO NEAR 18.5 FEET BY THIS 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE 
  MORNING.
* AT 17.0 FEET...EXTENSIVE FLOODING OF PASTURE LAND BEGINS AS BOTH 
  BANKS OF THE RIVER ARE OVERTOPPED.  

&&



LAT...LON 4564 10045 4571 10069 4575 10105 4559 10106
      4555 10051 4564 10045       

$$
519 
WGUS83 KABR 201013
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
513 AM CDT FRI JUN 20 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH 
DAKOTA...

  GRAND RIVER NEAR LITTLE EAGLE

.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT 
THE FORECASTS. 
 
THE GRAND RIVER NEAR LITTLE EAGLE IS RESPONDING TO RECENT RAINFALL 
AND WATER LEVELS ARE NOW AT THE MODERATE FLOOD STAGE OF 18.9 FT. THE 
RIVER IS EXPECTED TO REMAIN IN MODERATE FLOOD STAGE THROUGH 
FRIDAY...BEFORE BEGINNING TO FALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE 
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.

FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT 
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.

&&

SDC031-211413-
/O.EXT.KABR.FL.W.0007.000000T0000Z-140622T2200Z/
/LIES2.2.ER.140619T2100Z.140620T1800Z.140622T1600Z.NO/
413 AM MDT FRI JUN 20 2014

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER NEAR LITTLE EAGLE
* UNTIL LATE SUNDAY MORNING...
* AT 03AM FRIDAY THE STAGE WAS 18.9 FEET...
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST...
  
* FLOOD STAGE IS 15.0 FEET...
* FORECAST...THE RIVER ROSE ABOVE FLOOD STAGE  AND WILL CONTINUE 
  RISING TO NEAR 19.7 FEET BY THIS AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE LATE SUNDAY MORNING.
* AT 21.0 FEET...THE COMMUNITY OF LITTLE EAGLE BEGINS TO EXPERIENCE 
  SOME FLOODING.  

&&

LAT...LON 4564 10045 4571 10069 4575 10105 4559 10106
      4555 10051 4564 10045       

$$
436 
WGUS83 KABR 211431
FLSABR
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
931 AM CDT SAT JUN 21 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN SOUTH 
DAKOTA...

  GRAND RIVER NEAR LITTLE EAGLE

.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THE NEXT 24 HOURS. ANY ADDITIONAL FUTURE PRECIPITATION COULD AFFECT 
THE FORECASTS. 

THE GRAND RIVER NEAR LITTLE EAGLE HAS FALLEN BELOW FLOOD STAGE AND
WILL CONTINUE TO FALL IN THE NEAR FUTURE...UNLESS ANY MORE HEAVY
PRECIPITATION OCCURS...IN WHICH CASE ADDITIONAL RISES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...FLOOD WATERS CAN BE VERY DANGEROUS. NEVER DRIVE 
ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN!

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR FAVORITE LOCAL MEDIA.

FOR ADDITIONAL INFORMATION...CHECK OUT OUR WEB SITE AT 
WWW.WEATHER.GOV/ABR...THEN LEFT CLICK ON THE RIVERS AND LAKES LINK.

&&

SDC031-211501-
/O.CAN.KABR.FL.W.0007.000000T0000Z-140622T2200Z/
/LIES2.2.ER.140619T2100Z.140621T0231Z.140621T0735Z.NO/
831 AM MDT SAT JUN 21 2014

FORECAST INFORMATION FOR
  GRAND RIVER NEAR LITTLE EAGLE
* AT 8AM SATURDAY THE STAGE WAS 12.1 FEET...
* NO FLOODING IS CURRENTLY FORECAST...
* FLOOD STAGE IS 15.0 FEET...

&&



LAT...LON 4564 10045 4571 10069 4575 10105 4559 10106
      4555 10051 4564 10045       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this river flood warning went out at Jun 19, 2:38 PM MDT, 44 minutes earlier.

Area forecast discussion, Jun 19, 2:38 PM MDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
338 PM CDT THU JUN 19 2014

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT

TIGHT VORTICITY MAXIMA ROTATING OVER WESTERN SD AT THIS TIME HAS
PRODUCED THUNDERSTORMS...WHICH WAS WHAT THE HRRR MODEL WAS
INDICATING MOST OF THE DAY. SOME OF THESE STORMS HAVE BECOME
SEVERE WITH HAIL AND EVEN REPORTS OF FUNNEL CLOUDS/LANDSPOUTS. NOT
SURPRISING GIVEN COOLER TEMPS ALOFT AND TIGHT ROTATION OF VORT
SPINNING ACROSS. MLCAPE VALUES GENERALLY RANGE FROM 500 TO 1000
J/KG WITH DEEP LAYER SHEAR 20 TO 30 KNOTS OVER WESTERN SD.
ALTHOUGH...BETTER SHEAR VALUES EXIST OVER CENTRAL SD. HI RES
MODELS SHOW SOME OF THIS ACTIVITY SPREADING ACROSS THE CWA AS LONG
AS THE SUN IS UP. HAVE INCLUDED POPS THIS EVENING TO ACCOUNT FOR
THIS.

CONDITIONS QUIET DOWN LATE TONIGHT THROUGH FRIDAY NIGHT AS UPPER
LEVEL FLOW BECOMES ZONAL. GIVEN 850 MB TEMPS ON FRIDAY...EXPECT
HIGHS TO BE RATHER WARM WITH READINGS IN THE 80S.

MORE ACTIVE WEATHER RETURNS TO THE AREA SATURDAY AND SATURDAY
NIGHT. INSTABILITY INCREASES TO 2000 TO 3000 J/KG WITH 40 TO 50
KNOTS OF DEEP LAYER SHEAR. LOW LEVEL SHEAR NOT ALL TOO IMPRESSIVE.
COULD BE SEEING SOME SEVERE STORMS ACROSS THE AREA SATURDAY INTO
SATURDAY EVENING.

.LONG TERM...SUNDAY THROUGH THURSDAY

THE PERIOD STARTS OFF WITH FAIRLY FAST MOVING UPPER LEVEL FLOW
WITH A SERIES OF SHORTWAVES TRACKING ACROSS THE AREA. A LOW
PRESSURE SYSTEM WILL TRACK ACROSS THE CENTRAL PLAINS EARLY IN THE
PERIOD...PUTTING THE CWA IN A POTENTIAL SPOT FOR SHOWER AND
THUNDERSTORM ACTIVITY SUNDAY THROUGH EARLY TUESDAY. HIGH PRESSURE
DROPPING OVER THE NORTHERN PLAINS WILL KEEP THINGS DRY TUESDAY
NIGHT AND WEDNESDAY...THEN MAY SEE ANOTHER CHANCE OF PRECIPITATION
WEDNESDAY NIGHT AND THURSDAY AS A LOW PRESSURE SYSTEM APPROACHES
THE REGION.

NEAR NORMAL TEMPERATURES WILL BE THE RULE THROUGH THE
PERIOD...WITH HIGHS IN THE MID 70S TO LOWER 80S AND OVERNIGHT LOWS
IN THE MID TO UPPER 50S.

&&

.AVIATION...

18Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS

MVFR CIGS WILL REMAIN OVER THE EASTERN PART OF THE CWA INTO THE
AFTERNOON HOURS...AFFECTING KABR AND KATY. BY LATE AFTERNOON...THE
CIGS WILL HAVE LIFTED AND VFR CONDITIONS WILL THEN PREVAIL ACROSS
THE AREA THROUGH THE TAF PERIOD. A FEW ISOLATED THUNDERSTORMS ARE
POSSIBLE ACROSS THE AREA LATER IN THE AFTERNOON AND EVENING...BUT
DUE TO UNCERTAINTY OF DEVELOPMENT AND LOCATION...HAVE NOT
MENTIONED ANY STORMS IN THE TAFS AT THIS TIME.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
&&

SHORT TERM...TMT
LONG TERM...PARKIN
AVIATION...PARKIN

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jun 19, 3:12 AM MDT, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
412 AM CDT THU JUN 19 2014

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-200915-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
412 AM CDT THU JUN 19 2014 /312 AM MDT THU JUN 19 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS PARTS OF
THE REGION THIS MORNING AND INTO THE AFTERNOON HOURS BEFORE THE
LOW PRESSURE SYSTEM EXITS. HEAVY RAIN IS THE MAIN THREAT AND IS
ESPECIALLY A CONCERN ACROSS NORTHEAST SOUTH DAKOTA AND WEST
CENTRAL MINNESOTA...WHERE GROUNDS ARE ALREADY SATURATED. HAIL AND
STRONG WINDS ARE ALSO POSSIBLE WITH EARLY MORNING STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE SATURDAY
ALONG A WEAK FRONTAL BOUNDARY.

.SPOTTER INFORMATION STATEMENT...

ANY EXCESSIVE RAIN REPORTS ARE APPRECIATED.

SERR

In the hours before

Local storm report, Jun 19, 11:19 AM MDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1219 PM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY RAIN       9 W LEOLA               45.72N  99.12W
06/19/2014  M3.25 INCH       MCPHERSON          SD   PUBLIC

            24 HOUR RAINFALL TOTAL

&&

EVENT NUMBER ABR1400501

SD
Local storm report, Jun 19, 11:22 AM MDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1222 PM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY RAIN       1 W LONG LAKE COLONY    45.61N  98.84W
06/19/2014  E2.00 INCH       MCPHERSON          SD   TRAINED SPOTTER

            ESTIMATED 2 INCHES OF RAINFALL OVER THE PAST 24 HOURS

&&

EVENT NUMBER ABR1400502

SD
Local storm report, Jun 19, 1:33 PM MDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ABERDEEN SD
233 PM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TORNADO          9 NNE LEES CORNER       44.19N  99.25W
06/18/2014                   BUFFALO            SD   EMERGENCY MNGR

            CORRECTED LOCATION OF THE TORNADO BASED ON EM REPORT
            AND VIDEO CONFIRMATION. ONE-QUARTER MILE WIDE TORNADO ON
            GROUND.

&&

CORRECTED COUNTY/STATE...LOCATION...REMARKS

EVENT NUMBER ABR1400445

FOWLE
Local storm report, Jun 19, 1:51 PM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
251 PM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     HAIL             14 SW MISSION RIDGE     44.55N 100.99W
06/19/2014  E0.70 INCH       STANLEY            SD   PUBLIC

&&

EVENT NUMBER ABR1400503

KG
Local storm report, Jun 19, 2:17 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
317 PM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             13 SW MISSION RIDGE     44.56N 100.98W
06/19/2014  E1.00 INCH       STANLEY            SD   TRAINED SPOTTER

&&

EVENT NUMBER ABR1400504

KG
Special weather statement, Jun 19, 3:17 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
417 PM CDT THU JUN 19 2014

SDZ033>035-192145-
HUGHES-STANLEY-SULLY-
417 PM CDT THU JUN 19 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
STANLEY...NORTHWESTERN HUGHES AND SOUTHWESTERN SULLY COUNTIES UNTIL
445 PM CDT/345 PM MDT/...

AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR COW CREEK REC AREA...OR 17 MILES NORTHWEST
OF FORT PIERRE...MOVING NORTHEAST AT 20 MPH.

A FEW LOCATIONS IN THE ADVISORY INCLUDE SPRING CREEK REC AREA...COW
CREEK REC AREA...OKOBOJO CREEK REC AREA...SULLY BUTTES AND BUSH'S
LANDING.

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 40 TO 50 MPH ARE
EXPECTED WITH THIS STORM. FUNNEL CLOUDS ARE ALSO POSSIBLE WITH THIS
STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

TDK

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 6:31 PM MDTSevere Thunderstorm WarningABRMcPherson44 min
Jun 18, 7:05 PM MDTFlash Flood WarningABRCampbell, Edmunds, McPherson, Walworth6 hr
Jun 18, 7:15 PM MDTSevere Thunderstorm WarningABREdmunds, McPherson45 min
Jun 18, 7:36 PM MDTSevere Thunderstorm WarningABRSpink39 min
Jun 18, 7:49 PM MDTTornado WarningABRBrown, Edmunds, McPherson41 min
Jun 18, 7:57 PM MDTSevere Thunderstorm WarningABRBrown, Spink63 min
Jun 18, 8:04 PM MDTFlash Flood WarningABRBrown, Spink6 hr
Jun 18, 8:14 PM MDTSevere Thunderstorm WarningABRClark, Day, Spink46 min
Jun 18, 8:20 PM MDTSevere Thunderstorm WarningABRBrown, Day, Marshall, Spink40 min
Jun 18, 8:57 PM MDTSevere Thunderstorm WarningABRBrown, Day, Marshall48 min
Jun 18, 10:25 PM MDTAreal Flood WarningABRCorson24 hr
Jun 18, 10:47 PM MDTFlash Flood WarningABRClark, Day, Spink10 hr
Jun 18, 11:21 PM MDTFlash Flood WarningABRDay, Marshall, Roberts9 hr
Jun 19, 12:33 AM MDTFlash Flood WarningABRGrant, Roberts6 hr
Jun 19, 2:58 AM MDTFlash Flood WarningABRDeuel12 hr
Jun 19, 3:06 AM MDTSevere Thunderstorm WarningABRClark, Day, Hamlin, Spink39 min
Jun 19, 4:04 AM MDTSevere Thunderstorm WarningABRDay41 min
Jun 19, 5:03 AM MDTRiver Flood WarningABRRoberts38 hr
Jun 19, 1:41 PM MDTSevere Thunderstorm WarningABRStanley49 min
Jun 19, 2:18 PM MDTSevere Thunderstorm WarningABRDewey, Stanley, Sully42 min
Jun 19, 3:54 PM MDTSevere Thunderstorm WarningABRSully36 min
Jun 19, 4:20 PM MDTSevere Thunderstorm WarningABRFaulk, Hand, Hyde, Potter, Sully40 min
Jun 19, 4:58 PM MDTSevere Thunderstorm WarningABRFaulk, Hand, Potter, Spink47 min

Nearby

River Flood Warnings in South Dakota, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.